Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global rigidity of higher rank Anosov actions on tori and nilmanifolds
HTML articles powered by AMS MathViewer

by David Fisher, Boris Kalinin and Ralf Spatzier; with an appendix by James F. Davis PDF
J. Amer. Math. Soc. 26 (2013), 167-198 Request permission

Abstract:

We show that sufficiently irreducible Anosov actions of higher rank abelian groups on tori and nilmanifolds are $C^{\infty }$-conjugate to affine actions.
References
Similar Articles
Additional Information
  • David Fisher
  • Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
  • MR Author ID: 684089
  • Email: fisherdm@indiana.edu
  • Boris Kalinin
  • Affiliation: Department of Mathematics, Pennsylvania State University, University Park, Pennsylvania 16802
  • MR Author ID: 603534
  • Email: bvk102@psu.edu
  • Ralf Spatzier
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
  • Email: spatzier@umich.edu
  • James F. Davis
  • Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
  • MR Author ID: 194576
  • Email: jfdavis@indiana.edu
  • Received by editor(s): October 3, 2011
  • Received by editor(s) in revised form: November 17, 2011, and May 17, 2012
  • Published electronically: August 20, 2012
  • Additional Notes: The authors were supported in part by NSF grants DMS-0643546, DMS-1101150 and DMS-0906085
    The contributing author was supported in part by NSF grant DMS-1210991
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 26 (2013), 167-198
  • MSC (2010): Primary 37C15, 37C85, 37D20, 53C24; Secondary 42B05
  • DOI: https://doi.org/10.1090/S0894-0347-2012-00751-6
  • MathSciNet review: 2983009